# SDR F3LA2012042300747

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N945FR
- Make and model: Airbus A319-112
- Aircraft serial: 2751
- Aircraft time: 21,405 hours, 10,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53230585200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: FWD CARGO EIGHT INCHES AFT OF FRAME 27 DOOR SILL WEB HAS LIGHT SURFACE CORROSION.  BLENDED AREA AND FOUND TO BE WITHIN LIMITS IAW SRM 51-73-00, PAR 5.F AND FIG 001.
